# SDR CALA2021041400467

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,098 hours, 33,094 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERG. EXIT DOOR (Z834) L/H LOAD TRANSMITTER CRACKED.   REMOVED AND REPLACED L/H AFT EMER, DOOR LOAD TRANSMITTER (SEGMEN T) IAW A320 SRM 51-42-11 AND 51-44-11. ALODINED, PRIMED AND TOPL OCATED REPAIR AREA IAW A320 SRM 51-21-11 AND SRM 51-23-11 AND AI RBUS DRAWING D522.79040. COMPLETED BY P174, INSP BY Q910, ENTERE D BY V928371.
